# SDR DALA2024111510984

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 75,303 hours, 24,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5803 EMERGENCY LIGHTS OUT AT ROWS 36-40. CORRECTIVE ACTION: FOUND BATTERY PACK M11081 DISCHARGED. RMVD AND RPLCD BATTERY PACK WITH REF TO B757 AMM 33-51. OPS CHK GOOD. (6748717)
